Too many "That time of the month" for me!

Questions/Comments about Medifast Women's Health Products.

Too many "That time of the month" for me!

Postby RareBear » January 15th, 2006, 11:03 am

Re-started MediFast 1/2/06 and have lost 13 lbs to date. My issue: I started my normal period 1/3/06, which ended 7/8/06 (normal for me), but it restarted 1/12/06 and just won’t go away, with the flow heavier than the last cycle, though I wouldn’t classify it as very heavy. In the past, on MF I noticed an irregular pattern in my cycle, attributed it to fluctuating estrogen levels, but this seems different again. Is there any woman out there who has experienced something like this? Any advice?
Thank you,
User avatar
Regular Member
Posts: 15
Joined: July 14th, 2004, 2:31 pm


Postby Jan » January 15th, 2006, 12:43 pm

Hi Rare Bear.,
Soy is a pseudoestrogen plus you do release estrogen when you burn fat so it may be an estrogen issue. I don't know your age so don't know if menopause or pre-menopause could be a factor also. If this continues I would certainly call my Dr. as bleeding can be symptomatic of other things too. With medical issues we always refer clients right to their Dr. as we are not doctors and cetainly don't have their knowledge.
Preferred member
Posts: 1488
Joined: April 18th, 2005, 10:13 am
Location: Vancouver Washington

Return to Women's Health


  • Related topics
    Last post

Who is online

Users browsing this forum: No registered users and 0 guests